×

zbMATH — the first resource for mathematics

Breakdown of the solution to a completely exceptional system of hyperbolic equations. (English) Zbl 0281.35058

MSC:
35L60 First-order nonlinear hyperbolic equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lax, P.D, Hyperbolic systems of conservation laws, II, Comm. pure appl. math., 10, 537-566, (1957) · Zbl 0081.08803
[2] Jeffrey, A; Taniuti, T, Nonlinear wave propagation, (1964), Academic Press New York · Zbl 0117.21103
[3] Jeffrey, A, The development of singularities of solutions of nonlinear hyperbolic equations of order greater than unity, J. math. mech., 15, 585-598, (1966) · Zbl 0156.11003
[4] Jeffrey, A, The propagation of weak discontinuities in quasilinear hyperbolic systems with discontinuous coefficients. part I—fundamental theory, J. appl. anal., 3, 79-100, (1973) · Zbl 0256.35054
[5] Jeffrey, A, The propagation of weak discontinuities in quasilinear hyperbolic systems with discontinuous coefficients. part II—special cases and application, J. appl. anal., 3, 149-165, (1973)
[6] \scB. L. Rozhdestvensky, private communication, 1972.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.